# SDR SIMA200529302

- Difficulty date: October 13, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N722AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145287
- Engine: Allsn AE3007C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14522178005
- Condition: Corroded
- Location: Service Door
- Part time: 11,727 hours, 10,959 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVICE DOOR CENTER SILL WAS FOUND CORRODED.  BLENDED THE CORRODED AREAS ON THE SILL TO REMOVED THE CORROSION.  FABRICATED 3 REPAIR DOUBLER.  REPAIR DONE IAW SRM.  (SW2120060542) (K)
